# SDR CA100826002

- Difficulty date: August 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,800 hours, 13,953 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Inner Casting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT WAS UNDER A PHASE 4 INSP,  THE HORIZ ATTACHMEMT POINT SPECIAL WAS CARRIED OUT AT THIS TIME.  THE ELEVATOR TORQUE TUBES WERE ALSO INSPECTED, A CRACK WAS FOUND ON THE INNER CASTING.
